A note on compactness properties of the singular Toda system

Battaglia, Luca and Mancini, Gabriele. (2015) A note on compactness properties of the singular Toda system. Accademia Nazionale dei Lincei. Atti. Matematica e Applicazioni. Rendiconti, 26 (3). pp. 299-307.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/43975/

Downloads: Statistics Overview


In this note, we consider blow-up for solutions of the SU(3) Toda system on a compact surface Σ. In particular, we give a complete proof of the compactness result stated by Jost, Lin and Wang in [11] and we extend it to the case of singularities. This is a necessary tool to find solutions through variational methods.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Analysis (Martinazzi)
UniBasel Contributors:Mancini, Gabriele
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:European Mathematical Society Publishing House
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:02 Nov 2017 10:19
Deposited On:02 Nov 2017 10:19

Repository Staff Only: item control page